RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 3, Pages 393–401 (Mi de7105)  

Ordinary Differential Equations

Construction of the asymptotics of the solution of a singularly perturbed Cauchy problem in which the initial values of the “fast” variables are unbounded with respect to the parameter

V. Ya. Glizer

Kommunarsk Mining and Smelting Institute

Full text: PDF file (1158 kB)

English version:
Differential Equations, 1990, 26:3, 285–291

Bibliographic databases:

Document Type: Article
UDC: 517.928
Received: 08.06.1988

Citation: V. Ya. Glizer, “Construction of the asymptotics of the solution of a singularly perturbed Cauchy problem in which the initial values of the “fast” variables are unbounded with respect to the parameter”, Differ. Uravn., 26:3 (1990), 393–401; Differ. Equ., 26:3 (1990), 285–291

Citation in format AMSBIB
\Bibitem{Gli90}
\by V.~Ya.~Glizer
\paper Construction of the asymptotics of the solution of a singularly perturbed Cauchy problem in which the initial values of the ``fast'' variables are unbounded with respect to the parameter
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 3
\pages 393--401
\mathnet{http://mi.mathnet.ru/de7105}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1053764}
\transl
\jour Differ. Equ.
\yr 1990
\vol 26
\issue 3
\pages 285--291


Linking options:
  • http://mi.mathnet.ru/eng/de7105
  • http://mi.mathnet.ru/eng/de/v26/i3/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:18
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019